# SDR ASAA0410464

- Difficulty date: November 3, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464305
- Condition: Chafed
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- RT WING IB FORE FLAP UPPER SURFACE HAS 6 AREAS THAT ARE CHAFED TO BARE METAL.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM.
